On an asymptotic formula of Ramanujan for a certain theta-type series

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)157-172
Number of pages16
JournalActa Arithmetica
Issue number2
Publication statusPublished - 2001 Jan 1


  • Asymptotic expansion
  • Hurwitz zeta-function
  • Lerch zeta-function
  • Mellin transform
  • Multiple zeta-function
  • Riemann zeta-function
  • Theta series

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this